# SDR KCSA20200615004

- Difficulty date: June 10, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N401KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 50,232 hours, 10,110 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508806
- Part serial: MX353477
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC QUANTITY LOW 1, HYDRAULIC PRESSURE ENGINE 1, HYDRAULIC PRESSURE SYSTEM EICAS MESSAGES.  REMOVED AND REPLACED #1 ENGINE DRAIN PUMP IAW B747-400 AMM 29-11-05.  PERFORMED TEST 3 IAW B747-400 AMM 71-00-00.  ALL CHECKS GOOD.
